Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Dispersion-managed solitons in the cubic complex Ginzburg-Landau equation as perturbations of nonlinear Schrödinger equation
Authors: Fewo, S. I.; Atangana, J.; Kenfack-Jiotsa, A.; Kofane, T. C.
Date of Publication (YYYY-MM-DD): 2005-08-01
Title of Journal: Optics Communications
Volume: 252
Issue / Number: 1-3
Start Page: 138
End Page: 149
Document Type: Article
ID: 268535.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.